# SDR DALA14018553357

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 40,256 hours, 5,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 31-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1456 SEAT TRACK FOUND CORRODED AT FRAMES 31-33.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS SRM 53- 00-15, FIG 102.  SEAT TRACK R & R IAW SRM 51-42-11.
